# SDR 97ZZZX891

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3975C
- Make and model: Cessna 340A
- Aircraft serial: 340A0991
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Header Assy
- Part number: 991029919
- Condition: Cracked
- Location: Exhaust Wye
- Part time: 3,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND AD 75-23-08R5 CHECK, FOUND EXHAUST WYE CRACKED ONE-THIRD OF THE WAY AROUND AT THE BOTTOM IN THE WELD ZONE.
